# SDR SWIA200110132

- Difficulty date: August 16, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N496SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7473
- Aircraft time: 1,113 hours, 946 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Extinguisher
- Part number: 8978892
- Condition: Discharged
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FIRE BOTTLE IS EMPTY.REMOVED AND REPLACED  APU FIRE BOTTLE.  OPS CHECKS GOOD.  SN OFF 864DEC.
